Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2011 | Journal Article | IST-REx-ID: 3381 |
T. A. Henzinger, B. Jobstmann, and V. Wolf, “Formalisms for specifying Markovian population models,” IJFCS: International Journal of Foundations of Computer Science, vol. 22, no. 4. World Scientific Publishing, pp. 823–841, 2011.View | Files available | DOI
2010 | Conference Paper | IST-REx-ID: 3719 |
J. Feret, T. A. Henzinger, H. Koeppl, and T. Petrov, “Lumpability abstractions of rule-based systems,” presented at the MECBIC: Membrane Computing and Biologically Inspired Process Calculi, Jena, Germany, 2010, vol. 40, pp. 142–161.View | Files available | arXiv